| Model Number |
35303 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the male external catheter had adhesion and retraction problem.
Additional Manufacturer Narrative
Per investigator notification, it has been determined that this event is not reportable.The device was not returned.
Event or Problem Description